# SDR 2002F00267

- Difficulty date: February 6, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: GCVYD
- Make and model: Airbus A320-231
- Aircraft serial: 393
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2TC61
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO AND LAVATORY SMOKE WARNING ANNUNCIATOR LIGHT ILLUMINATED IN FLIGHT FROM MSP TO MCO.  (M)
